# SDR 20000703AP002

- Difficulty date: April 28, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 727722
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER ENGINE START, CREW SMELLED ELECTRICAL SMOKE ODOR (NO SMOKE VISIBLE) THAT ORIGINATED AT THE CABIN BRIEFER CIRCUIT BREAKER.  POWER WAS REMOVED FROM TEH CABIN BRIEFER AND THE AIRCRAFT WAS SHUT DOWN.  CABIN BRIEFER CIRCUIT BREAKER WAS REPLACED AND THE CABIN BRIEFER WAS GROUND CHECKED SATISFACTORY.  (M)
